QUANTUM STATISTICS OF 2 PARAMETRIC PROCESSES WITH ALIGNED IDLER BEAMS

Citation
J. Rehacek et J. Perina, QUANTUM STATISTICS OF 2 PARAMETRIC PROCESSES WITH ALIGNED IDLER BEAMS, Optics communications, 132(5-6), 1996, pp. 549-556
Citations number
21
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Optics
Journal title
ISSN journal
0030-4018
Volume
132
Issue
5-6
Year of publication
1996
Pages
549 - 556
Database
ISI
SICI code
0030-4018(1996)132:5-6<549:QSO2PP>2.0.ZU;2-V
Abstract
Coherence, photon number and phase properties of two parametric proces ses with aligned idler beams are discussed using the method of generat ing functions. This makes it possible to confirm and generalize previo us results obtained by Mandel's group devoted to the case when one pho ton is present in each downconverted mode. Particularly, interesting b ehavior of the two-mode signal photon number distribution is demonstra ted, which shows that two-mode signal light can be regarded as Gaussia n light with a variable number of degrees of freedom. The behaviour of variances of signal photon number sum and difference is analyzed and related to the variance of signal phase difference. Distributions of s ignal phase difference based on some phase formalisms are compared, in cluding an operational approach to the quantum phase.